# SDR AALA202305086064

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 85,567 hours, 11,153 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND AISLE OVERHEAD EMERGENCY EXIT SIGN JUST AFT OF 1L ENTRY DOOR INOPERATIVE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
